CSpace
分圆域中的线性分组码
高莹
2004
Source Publication数学年刊a辑
ISSN1000-8314
Volume025Issue:003Pages:293
Abstract为实现面向多维信号有限域上的编码,本文从素元出发,利用素元生成的理想为素理想,研究对任意正整数n,分圆域Q(e2πi/n)的代数整数环模素理想所得的剩余域.当错误取值于有限域乘群的一个循环子群时,这种方法得到的有限域上面向φ(n)维信号的线性分组码可以纠单个错,从而为码调制提供了一种代数渐进方法,推广了文3-5中的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40190
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
高莹. 分圆域中的线性分组码[J]. 数学年刊a辑,2004,025(003):293.
APA 高莹.(2004).分圆域中的线性分组码.数学年刊a辑,025(003),293.
MLA 高莹."分圆域中的线性分组码".数学年刊a辑 025.003(2004):293.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[高莹]'s Articles
Baidu academic
Similar articles in Baidu academic
[高莹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[高莹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.